# SDR SWAA2016022949481

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 66,977 hours, 53,827 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2910
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL IN COCKPIT.  SMELL STARTED WITH GASPER FAN ON.  SMELL DISSIPATED WHEN GASPER FAN TURNED OFF.  R & R GASPER FAN IAW MM.
